MathSciNet Relay Station
MathSciNet bibliographic data
MR32550 (11,306e) 09.0X
Bose, R. C. A note on Fisher's inequality for balanced incomplete block designs. Ann. Math. Statistics 20, (1949). 619–620.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement